Skip to Main content Skip to Navigation
Journal articles

The Limits of SDP Relaxations for General-Valued CSPs

Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-01798805
Contributor : Johan Thapper Connect in order to contact the contributor
Submitted on : Wednesday, May 23, 2018 - 11:51:44 PM
Last modification on : Saturday, January 15, 2022 - 3:58:28 AM

Links full text

Identifiers

Citation

Johan Thapper, Stanislav Živný. The Limits of SDP Relaxations for General-Valued CSPs. ACM Transactions on Computation Theory, ACM, 2018, 10 (3), pp.1 - 22. ⟨10.1145/3201777⟩. ⟨hal-01798805⟩

Share

Metrics

Record views

69